| Model Number |
303367 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in franklin lakes, nj has been listed and the franklin lakes fda registration number has been used for the manufacture report number.
Event or Problem Description
It was reported that the bd interlink¿ vial access cannula experienced leakage.The following information was provided by the initial reporter: i also get numerous complaints of the vials leaking when tipped up to withdraw medication.
Event or Problem Description
It was reported that the bd interlink¿ vial access cannula experienced leakage.The following information was provided by the initial reporter:
i also get numerous complaints of the vials leaking when tipped up to withdraw medication.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval? yes.D10: returned to manufacturer on: 19-dec-2022.H6.Investigation summary: it was reported there were multiple issues when using the product.To aid in the investigation, one sample with no packaging blister was received for evaluation by our quality team.A visual inspection was performed and no defects or imperfections were observed.As the lot provided is 'unknown,' a device history record review could not be completed.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed and a probable root cause could not be offered.
Additional Manufacturer Narrative
As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.A device history review could not be completed as no batch number was provided.Based on the limited investigation results, a cause for the reported incident could not be determined.H3 other text : see h10.
Event or Problem Description